BibTeX record journals/siamjo/BotCW08

download as .bib file

@article{DBLP:journals/siamjo/BotCW08,
  author    = {Radu Ioan Bot and
               Ern{\"{o}} Robert Csetnek and
               Gert Wanka},
  title     = {Regularity Conditions via Quasi-Relative Interior in Convex Programming},
  journal   = {{SIAM} J. Optimization},
  volume    = {19},
  number    = {1},
  pages     = {217--233},
  year      = {2008},
  url       = {https://doi.org/10.1137/07068432X},
  doi       = {10.1137/07068432X},
  timestamp = {Fri, 22 May 2020 17:20:02 +0200},
  biburl    = {https://dblp.org/rec/journals/siamjo/BotCW08.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics